?

Log in

No account? Create an account
21 October 2014 @ 11:17 am
Hello everyone. I have noticed that my cycles are getting shorter and later since using cups and reusable menstrual pads. I am very anemic and I take 325mg of iron daily. I also take vitamin C and vitamin D supplements due to deficiency and iron absorption. I did some research online and found a lot of people on large doses of iron have missed periods or very light and shorter periods. Does anyone else experience this? My cycles used to be very predictable down to the exact day. I keep track of it. Now it's 5 days late. No possibility of pregnancy what so ever. I have lost 125 pounds over the past 10 months. But even during my weight loss my cycles were never off. I'm active but not to the point that would throw my cycle off. I'm 36 and no children. Any advice or suggestions would be greatly appreciated.
 
Sarcasticia Nitpickersontisiphone on October 21st, 2014 04:15 pm (UTC)
This doesn't sound like a cup problem. Have you talked to your doctor about it? I'm also on high doses of iron for anaemia, but I can't tell you if my periods are shorter because I've recently switched from a Mirena to a copper coil IUD, so it's been completely messed up! That said, sometimes our bodies just do weird stuff. It's possible you're just late for some inexplicable reason, or have been sick, stressed, or otherwise thrown off.
..::bella vita::..por_que_no on October 21st, 2014 06:20 pm (UTC)
I have no idea, but damn, congratulations on your weight loss! That's amazing! (send some weight loss dust my way plz...:) )
Luceafaraluceafara on October 24th, 2014 03:18 am (UTC)
Just wanted to say: congrats to your weightloss!! That's a lot of weight :)

I have no advice to give, especially since only the pill finally made my periods regular.

Edited at 2014-10-24 03:19 am (UTC)